MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; IRT6520

KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; IRT6520
Model Number IRT6520
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Fever (1858)
Date of Event 10/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Kaz usa, inc.Has requested additional information regarding this incident, and also that the product be returned to our company for testing, but it has not yet been received.
 
Event or Problem Description
A hospital reported that their thermometer had allegedly given a false negative reading on a patient who was febrile due to high leukocytes caused by an infection.The device allegedly gave a reading of 34°c, and a fever of 39°c was confirmed by a medical professional using a mercury thermometer.No information was provided on the diagnosis or current status of the patient.The only known information provided was that a fever was confirmed by a medical professional, and our device was giving false negative readings.Kaz usa, inc.Has requested that the product be returned to our company for testing.

Brand Name
BRAUN
Common Device Name
IRT6520
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
Manufacturer Contact
bethany lee
400 donald lynch boulevard
suite 300
marlborough, MA 01752
MDR Report Key20814091
Report Number1314800-2024-00022
Device Sequence Number9940605
Product Code FLL
UDI-Device Identifier00328785001914
UDI-Public(01)00328785001914
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIRT6520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date11/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexUnknown